By Topic

An improved adaptive control for robust adaptation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
I. H. Mufti ; Nat. Res. Council of Canada, Ottawa, Ont., Canada

An adaptive control law consisting of an integral and proportional adaptation is suggested. It is shown that the addition of the proportional adaptation term to the control law improves the performance of the adaptive system. Although this is done in the context of a first-order system, it is believed that this may also be the case for higher-order systems. The scalar case is only discussed. Simulation results are presented to complement the theoretical developments

Published in:

IEEE Transactions on Automatic Control  (Volume:34 ,  Issue: 3 )